# SDR SWIA2020040149862

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR, AFT TRACK, EDGE OF TRACK BENT        (C-CHECK)   RO:3/29/2020EVALUATED BENT AFT BAGGAGE BAY DOOR TRACK, BEND OUT OF LIMITS PER CRJ700 SRM. REMOVED & REPLACED THE AFT BAGGAGE BAY DOOR, AFT TRACK, REF BOMBARDIER REO & REF CRJ 700 AMM. ALL CHECKS GOOD
